MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 27MM, SPLIT SHIM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 27MM, SPLIT SHIM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number II-1-0454
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was confirmed by review of x-rays provided.The device history record was reviewed, and no discrepancies were found.A review of the complaint history determined that no further action was required as no trends were identified.Root cause was unable to be determined with the information provided.There are warnings in the package insert that this type of event can occur, and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial fixation procedure.Subsequently, the patient underwent a revision procedure due to posterior migration of the entire construct approximately two years later.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 27MM, SPLIT SHIM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11484826
Report Number3012797630-2021-00010
Device Sequence Number3412418
Product Code MAX
UDI-Device Identifier00818613020618
UDI-Public(01)00818613020618(10)SM2177
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberII-1-0454
Device Catalogue NumberFHTA-CS-00-27-B2
Device Lot NumberSM2177
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPLT SHIM, 10MM X 27MM, 6 DEG, FHTAS10627S, SM2252
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR